Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 11, Pages 2020–2040 (Mi zvmmf4787)  

A method for finding smoothly varying rules in Multidimensional time series

N. V. Filipenkov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: An approach to discovering rules in nonstationary $k$-valued Multidimensional time series is proposed. It allows one to discover rules that are subject to “smooth” structural changes with the course of time. A measure of rule similarity is proposed to describe such changes, and its application in the form of weight in the graph of rules is discussed. The discovered rules can be used to predict the next elements in the multidimensional time series, to analyze the phenomenon described by this multidimensional time series, and to model it. This allows one to use the proposed algorithm for predicting time series and for examining and describing the processes that can be represented by a multidimensional time series. Means for the direct practical application of the proposed methods of the analysis and prediction of time series are described, and the use of those methods for the short-range prediction of a real-life multidimensional time series consisting of the stock prices of companies operating in similar fields is discussed.

Key words: time series, data mining, measure of rule similarity, computational algorithm.

Full text: PDF file (2521 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:11, 1930–1948

Bibliographic databases:

UDC: 519.71
Received: 18.11.2008
Revised: 03.06.2009

Citation: N. V. Filipenkov, “A method for finding smoothly varying rules in Multidimensional time series”, Zh. Vychisl. Mat. Mat. Fiz., 49:11 (2009), 2020–2040; Comput. Math. Math. Phys., 49:11 (2009), 1930–1948

Citation in format AMSBIB
\Bibitem{Fil09}
\by N.~V.~Filipenkov
\paper A~method for finding smoothly varying rules in Multidimensional time series
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 11
\pages 2020--2040
\mathnet{http://mi.mathnet.ru/zvmmf4787}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 11
\pages 1930--1948
\crossref{https://doi.org/10.1134/S0965542509110104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272464100010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71549159771}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4787
  • http://mi.mathnet.ru/eng/zvmmf/v49/i11/p2020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:349
    Full text:189
    References:32
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021